Show simple item record

dc.contributor.authorYemişci, Arzuen_US
dc.contributor.authorPolatoğlu, Yaşaren_US
dc.date.accessioned2020-10-02T08:44:20Z
dc.date.available2020-10-02T08:44:20Z
dc.date.issued2013-10-12
dc.identifier.citationYemişci, A. & Polatoğlu, Y. (2014). Harmonic mappings related to the convex functions. TWMS Journal of Applied and Engineering Mathematics, 4(1), 110-116.en_US
dc.identifier.issn2146-1147
dc.identifier.issn2587-1013
dc.identifier.urihttps://hdl.handle.net/11729/2525
dc.identifier.urihttp://jaem.isikun.edu.tr/web/index.php/archive/81-vol4no1/109-harmonic-mappings-related-to-the-convex-functions
dc.description.abstractThe main purpose of this paper is to give the extent idea which was introduced by R. M. Robinson [5]. One of the interesting application of this extent idea is an investigation of the class of harmonic mappings related to the convex functions.en_US
dc.language.isoengen_US
dc.publisherIşık University Pressen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 United States*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/us/*
dc.subjectHarmonic mappingsen_US
dc.subjectDistortion theoremen_US
dc.subjectGrowth theoremen_US
dc.subjectCoefficient inequalityen_US
dc.titleHarmonic mappings related to the convex functionsen_US
dc.typearticleen_US
dc.description.versionPublisher's Versionen_US
dc.relation.journalTWMS Journal of Applied and Engineering Mathematicsen_US
dc.identifier.volume4
dc.identifier.issue1
dc.identifier.startpage110
dc.identifier.endpage116
dc.peerreviewedYesen_US
dc.publicationstatusPublisheden_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Başka Kurum Yazarıen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

info:eu-repo/semantics/openAccess
Except where otherwise noted, this item's license is described as info:eu-repo/semantics/openAccess